# SDR ASOA06294

- Difficulty date: March 10, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- System (JASC): 2150 · Cabin Cooling System
- Part: Unlock Switch
- Condition: Unknown
- Location: Cabin Cool Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB OUT, THE CREW DETECTED A BURNING RUBBER SMELL IN BOTH THE COCKPIT AND THE CABIN.  THE CREW COMPLIED WITH THE AIR CONDITION SMOKE CHECKLIST AND THE SMELL SUBSIDED AFTER THE LT PACK WAS TURNED OFF.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF BOTH PACKS WITH BOTH ENGINES RUNNING WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
